# SDR 2011FA0000050

- Difficulty date: December 17, 2010
- Submitted: January 28, 2011
- Operation: General aviation
- Aircraft: N4668N
- Make and model: Cessna 414A
- Aircraft serial: 414A0061
- Engine: Cont TSIO520NB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Failed
- Location: Turbocharger
- Part time: 1 hours
- Component: Turbocharger
- Component part number: 20601
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(VA1R) TURBOCHARGER FAILED IN FLIGHT.  BEARING FAILURE DUE ASSY ISSUE.
